# SDR ASOA201000851

- Difficulty date: May 30, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 18,790 hours, 12,825 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A FLASHLIGHT DOES NOT WORK.  R & R F/A FLASH LIGHT IAW AMM 25-61-00. (CLOSED)
